University Links: Home Page | Site Map
Covenant University Repository

Conjugate Gradient Method Approach to Multi-Channel Queuing Theory

Adeleke, O. J. and Adewumi, O. A. and Oke, M. O. and Ajimoti, A. I. (2015) Conjugate Gradient Method Approach to Multi-Channel Queuing Theory. Computational and Applied Mathematics, 1 (2). pp. 50-54.

[img] PDF
Download (448kB)


In this paper we examine the application of the classical conjugate gradient method to queue theory. The parameters of the symmetric definite positive linear operator of a quadratic cost functional were obtained from the various characteristic features of a multi-channel queue system. The outcome was tested with numerical values and a comparison was made for systems with two, three and four service points. The numerical computations were carried out in a Maple 14 environment. The results obtained validate previous work done with a single-channel system

Item Type: Article
Uncontrolled Keywords: Conjugate Gradient Method, Quadratic Function, Symmetric Positive Definite Operator, Queue Theory, Multi-Channel System
Subjects: Q Science > QA Mathematics
Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Divisions: Faculty of Engineering, Science and Mathematics > School of Mathematics
Depositing User: Mrs Patricia Nwokealisi
Date Deposited: 21 Sep 2015 10:58
Last Modified: 22 Feb 2016 13:29

Actions (login required)

View Item View Item